# SDR YV3R2019030500039

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NY
- Make and model: Robsin R44
- Aircraft serial: 1556
- Aircraft time: 2,153 hours
- Engine: Lyc O540F1B5
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: C6286506038415
- Condition: Jammed
- Location: Cabin
- Part time: 50 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED, CONNECTOR ASSEMBLY (INERTIA REEL), WAS JAMMING.
